VOL. 5 · NO. 1 | 2011
 
VIEW ALL ABSTRACTS +
Articles
Sanja Kovac, Josip Pecaric
Banach J. Math. Anal. 5 (1), 1-18, (2011) DOI: 10.15352/bjma/1313362975
KEYWORDS: ‎weight function, w-harmonic sequences of functions, quadrature formula, Legendre--Gauss inequality, Chebyshev--Gauss inequality, Hermite--Gauss inequality, sharp constants, Gauss formula, best possible constants, two-point quadrature formula, 25D15, 65D30, 65D32
A. Ivelic, A. Matkovic, J. E. Pecaric
Banach J. Math. Anal. 5 (1), 19-28, (2011) DOI: 10.15352/bjma/1313362976
KEYWORDS: Jensen--Mercer operator inequality, operator convex functions, continuous fields of operators, Jensen's operator functional, quasi-arithmetic operator means, 47A63, 47A64
P. Maheswari Naik, D. Senthilkumar
Banach J. Math. Anal. 5 (1), 29-37, (2011) DOI: 10.15352/bjma/1313362977
KEYWORDS: absolute-(p,r)-paranormal operator, nilpotent, normaloid, Riesz idempotent, single valued extension property, stable index, Drazin invertible, Drazin spectrum, 47A13, 47A30, 47B06
Z. Kadelburg, S. Radenovic
Banach J. Math. Anal. 5 (1), 38-50, (2011) DOI: 10.15352/bjma/1313362978
KEYWORDS: normal and non-normal cone, ‎cone metric space, Symmetric space, fixed point, quasi-contraction, 47H10, 54H25
Abbas Salemi
Banach J. Math. Anal. 5 (1), 51-55, (2011) DOI: 10.15352/bjma/1313362979
KEYWORDS: block numerical range, total decomposition, spectrum, 47A12, 49M27
S. H. Kulkarni, G. Ramesh
Banach J. Math. Anal. 5 (1), 56-69, (2011) DOI: 10.15352/bjma/1313362980
KEYWORDS: gap metric, carrier graph topology, reduced minimum modulus, Moore-Penrose inverse, 47A50, 47A55
Ramazan Akgun, Vakhtang Kokilashvili
Banach J. Math. Anal. 5 (1), 70-82, (2011) DOI: 10.15352/bjma/1313362981
KEYWORDS: weighted fractional moduli of smoothness, converse theorem, fractional derivative, 42A10, 41A17, 26A33, 41A20, 41A25, 41A27
Kazimierz Nikodem, Zsolt Pales
Banach J. Math. Anal. 5 (1), 83-87, (2011) DOI: 10.15352/bjma/1313362982
KEYWORDS: ‎inner product space, ‎strongly convex function, strongly midconvex function, 46C15, 26B25, ‎39B62
Hamid Reza Afshin, Mohammad Ali Mehrjoofard
Banach J. Math. Anal. 5 (1), 88-93, (2011) DOI: 10.15352/bjma/1313362983
KEYWORDS: polynomial numerical hull, joint numerical range, polynomial inverse image, normal matrix, 15A60, 15A18‎, 14H50
Michael Frank, Alexander A. Pavlov
Banach J. Math. Anal. 5 (1), 94-100, (2011) DOI: 10.15352/bjma/1313362984
KEYWORDS: Banach-Saks properties, C*-algebra, Hilbert C*-module, Morita equivalence, 46B07, 46L08, 46L05
Gabriel Nguetseng, Nils Svanstedt
Banach J. Math. Anal. 5 (1), 101-135, (2011) DOI: 10.15352/bjma/1313362985
KEYWORDS: Homogenization‎, homogenization algebras, \Sigma-convergence, Gelfand Transformation, 46J10, 35B40, 28A33
Hemant Kumar Pathak, Rakesh Tiwari
Banach J. Math. Anal. 5 (1), 136-147, (2011) DOI: 10.15352/bjma/1313362986
KEYWORDS: \phi-weakly compatible mappings, variational inequality, 22-xx, 46H05
Mithun Mukherjee
Banach J. Math. Anal. 5 (1), 148-166, (2011) DOI: 10.15352/bjma/1313362987
KEYWORDS: product systems, completely positive maps, inclusion systems, amalgamated products, 46L57, 46L55
Enrique A. Sanchez Perez, Dirk Werner
Banach J. Math. Anal. 5 (1), 167-180, (2011) DOI: 10.15352/bjma/1313362988
KEYWORDS: Daugavet property, L_p-space, 46B04, 46B25
Ilja Gogic
Banach J. Math. Anal. 5 (1), 181-192, (2011) DOI: 10.15352/bjma/1313362989
KEYWORDS: C*-algebra, subhomogeneous, elementary operator, 2-primal ideal, Glimm ideal, 46L05, 46L07, 47B47, 46H10
Back to Top